In stock
SKU
15399
KD0.68
Association of aspirin with vitamin C useful for the treatment of the flu and colds syndromes as well as useful as a pain reliever in the treatment of symptoms of headache, toothache, neuralgia, period pains, rheumatic and musculoskeletal

ASPIRIN C EFFER 10 TAB

SKU 15399
KWD 0.68
Size: 10 حبة

In stock

Association of aspirin with vitamin C useful for the treatment of the flu and colds syndromes as well as useful as a pain reliever in the treatment of symptoms of headache, toothache, neuralgia, period pains, rheumatic and musculoskeletal

Symptomatic treatment of fever and flu-like syndromes and cooling. symptomatic treatment of headache and toothache, neuralgia, period pains, rheumatic and muscular pain.

Size

10 حبة

Directions of use

For Prevention: 1-2 tablets daily, at the first symptoms of flu or cold. For treatment: 1-2 tablets, if necessary 3-4 times daily, against colds, flu and pains. ASPRIN - C effervescent dissolves completely in water and is very well tolerated by the stomac

Active Ingredients

400 mg acetylsalicylic acid and 240 mg ascorbic acid

Indication

Anti-Pyretic AnalgesicAnti - Inflammatory

Write Your Own Review
You're reviewing:ASPIRIN C EFFER 10 TAB
Your Rating